# SDR ASAA2017042320517

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,193 hours, 2,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000143198
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 7,205 hours, 2,405 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED, EXTINGUISHES ON RESET.  ACFT GROUNDED.  PERFORMED LEFT PZTC BITE IAW AMM TASK 21-61-00.  FOUND LEFT INLET ACTUATOR FAILED.  REPLACED LEFT INLET ACTUATOR AND RAM AIR CONTROL TEMP SENSOR. PZTC BITE TESTED GOOD. LT PACK CONTROL OPS NORMAL.
